# SDR CA050209003

- Difficulty date: February 7, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Indicator
- Condition: Failed
- Location: Bleed Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI, THE CREW OBSERVED THE WING ANTI-ICE FAIL LIGHT CAME ON WITH THE ENGINE ANTI-ICE SELECTED ON.  THE AIRCRAFT RETURNED TO THE GATE.  MAINT PERFORMED THE CONTROL UNIT BITE TEST.  THE OPERATIONAL TEST WAS CARRIED OUT IAW MM 30-11-00 WITH NO FAULT FOUND.  THE AIRCRAFT WAS DISPATCHED AND FURTHER PROBLEM DURING SUBSEQUENT FLIGHT.
